Probabilistic Analysis of a Fluid-Shell System with Random Imperfections

W. K. Liu, J. S. Chen, Y. Y. Lu

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationComputational Mechanics of Probabilistic and Reliability Analysis
PublisherELMEPRESS International
Pages543-558
StatePublished - 1989

Cite this

Liu, W. K., Chen, J. S., & Lu, Y. Y. (1989). Probabilistic Analysis of a Fluid-Shell System with Random Imperfections. In Computational Mechanics of Probabilistic and Reliability Analysis (pp. 543-558). ELMEPRESS International.